# SDR MASA200500998

- Difficulty date: December 5, 2005
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 20,413 hours, 18,728 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 54C546349
- Part serial: 0089T
- Condition: Malfunctioned
- Location: Mlg Doors
- Part time: 10,681 hours, 10,027 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7066 DEN.  MLG DOORS WILL NOT RETRACT AFTER TAKE-OFF. MAINTENANCE REMOVED AND REPLACED SEQUENCING VALVE.
